# SDR ARWA9900109

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 2588371901
- Condition: Malfunctioned
- Location: Cockpit Hsi
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 617 - CAPTAINS COURSE BAR WILL STAY CENTERED WITHIN 25 DEGREES OF COURSE.  REPLACED CAPTAINS HSI INDICATOR, OPS NORMAL IAW MM 34-52-0.  (M)
